# SDR T17A20200811040

- Difficulty date: September 21, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N419TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK595
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Housing
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL BOX HAS CRACK IN FORWARD BOX SIDE.  STOP DRILLED, INSTALLED DOUBLER, IAW BEECHJET 400/400A SRM CH 51-40-01 & 51-50-21.
